MathSciNet Relay Station
MathSciNet bibliographic data
MR2398285 47H10 (45G10 47N20 54H25 65J15)
O'Regan, Donal; Petruşel, Adrian Fixed point theorems for generalized contractions in ordered metric spaces. J. Math. Anal. Appl. 341 (2008), no. 2, 1241–1252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement